MAUDE Adverse Event Report: ORTHOFIX MEDICAL; Stimulator, bone growth, non-invasive

ORTHOFIX MEDICAL; Stimulator, bone growth, non-invasive
Model Number 5505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been returned for investigation.If device is returned we will conduct an investigation.
 
Event or Problem Description
It was reported that the patient noticed burning/redness after removing the device on (b)(6) 2024.Phone call was made to patient on (b)(6) 2024.Patient stated that for about 4 days she would notice it would get warm on her neck and she would push unit back.Patient stated she then noticed neck feeling itchy and tight.Patient stated at that time her husband looked at it and told her there was a burn on her neck.Patient reported peeling in 1" x 2" strips for two weeks.Patient stated she called the prescribing physician and was told to discontinue use.Patient expressed concern over possible long-term effects.Patient has not returned device at this time.

Common Device Name
Stimulator, bone growth, non-invasive
Manufacturer (Section D)
ORTHOFIX MEDICAL
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
james stephens
3451 plano pkwy
lewisville, TX 75056
MDR Report Key20634238
Report Number2183449-2024-00022
Device Sequence Number20674439
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P03004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/25/2025
Device Model Number5505
Device Catalogue Number655505-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale